# SDR 9719409155

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON THE AFT CARGO DOOR JAMB DOUBLER LOCATED AT THE LOWER FORWARD CORNER.  REPAIRED PER EA 91-151721.
